# SDR SWIA201128530

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 24,456 hours, 20,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 1/3 OF FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 6250)  CLEANED AND RE-SECURED AFT FLOOR EMERGENCY LIGHT CONNECTOR.
